Skip to Content
A+Health Ibuprofen PM Softgels, Pain Reliever/Nighttime Sleep Aid (NSAID), 120 Count

Price:

72.62 CA$


Body Deodorizing Supplement, Body Deodorant Supplement, Chlorophyll Deodorizing Capsules, 90 Capsules (2)
Body Deodorizing Supplement, Body Deodorant Supplement, Chlorophyll Deodorizing Capsules, 90 Capsules (2)
84.58 CA$
84.58 CA$
NOW Foods Supplements, Bromelain (Natural Proteolytic Enzyme) 2,400 GDU/g - 500 mg, Natural Proteolytic Enzyme*, 120 Veg Capsules
NOW Foods Supplements, Bromelain (Natural Proteolytic Enzyme) 2,400 GDU/g - 500 mg, Natural Proteolytic Enzyme*, 120 Veg Capsules
105.63 CA$
105.63 CA$

A+Health Ibuprofen PM Softgels, Pain Reliever/Nighttime Sleep Aid (NSAID), 120 Count

https://nutricity.ca/web/image/product.template/112270/image_1920?unique=25d17f6
(0 review)
3 sold in last 24 hours
  • ACTIVE INGREDIENTS: Contains active ingredients Ibuprofen 200mg (nonsteroidal anti-inflammatory drug) and Diphenhydramine 25mg—compare to the active ingredients in Advil PM Liquid-Gels
  • NIGHTIME SLEEP AID: Provides relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep
  • TEMPORARY PAIN RELIEF: Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
  • EASY TO SWALLOW: Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
  • GREAT VALUE: Fall asleep without aches and pains; Contains 120 softgels

72.62 CA$ 72.62 CAD 72.62 CA$ Tax Included

Not Available For Sale

(0.62 CA$ / Units)
3 people are viewing this right now

  • Expiry Date
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Product Type
  • Item Weight
  • Brand
  • Ingredients

This combination does not exist.

Contact Us
Medication Ibuprofen
Product Benefits Pain Relief, Sleep Aid
Specific Uses For Product Pain Relief, Sleeplessness
Ingredients Purified Water, Gelatin, Polyethylene Glycol, Potassium Hydroxide, C Red #40, Pharmaceutical Ink, Sorbitan, Sorbitol., Active Ingredients: Diphenhydramine Hydrochloride 25 Mg-Solubilized Ibuprofen Equal To 200 Mg Ibuprofen (nsaid)* (present As The Free Acid And Potassium Salt) *nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Fd&c Blue #1
Expiry Date Jul 2027
Item Dimensions L X W X H 2.15 X 2.15 X 3.75 Inches
Product Type Medication
Item Weight 0.13 Pounds
Brand A+health
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Don't let pain interrupt your sleep. Our A+ Health Ibuprofen PM Softgels are designed to provide temporary relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep. A+ Health Ibuprofen PM Softgels contain the active ingredients Ibuprofen 200mg and Diphenhydramine 25mg which compare to the active ingredient in Advil PM Liquid-Gels. Ibuprofen is an NSAID (nonsteroidal anti-inflammatory drug) that is designed to reduce fever symptoms and alleviate aches, pain and inflammation. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen PM Softgels.

Important information

Safety Information

Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others], have 3 or more alcoholic drinks every day while using this product, take more or for a longer time than directed. Heart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed. Do not use: iif you have ever had an allergic reaction to any other pain reliever/fever reducer, unless you have time for a full night’s sleep, in children under 12 years of age, right before or after heart surgery, with any other product containing diphenhydramine, even one used on skin, if you have sleeplessness without pain. Ask your doctor before use if: stomach bleeding warning applies to you, you have problems or serious side effects from taking pain relievers or fever reducers, you have a history of stomach problems, such as heartburn, you have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had a stroke, you are taking a diuretic, you have a breathing problem such as emphysema or chronic bronchitis, you have glaucoma, you have trouble urinating due to an enlarged prostate gland. Ask a doctor or pharmacist before use if you are: taking sedatives or tranquilizers, or any other sleep-aid, under a doctor's care for any continuing medical illness, taking any other antihistamines, taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin, taking any other drug. When using this product: drowsiness will occur, avoid alcoholic drinks, do not drive a motor vehicle or operate machinery, take with food or milk if stomach upset occurs. Stop use and ask a doctor if: you experience any of the following signs of stomach bleeding, feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better; you have symptoms of heart problems or stroke: chest pain, trouble breathing, weakness in one part or side of body, slurred speech, leg swelling; pain gets worse or lasts more than 10 days, sleeplessness persists continuously for more than 2 weeks. Insomnia may be a symptom of a serious underlying medical illness, redness or swelling is present in the painful area, any new symptoms appear. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. We at Bionpharma are very sensitive to the fact that many consumers consume our products and we want to ensure that these products are safe and effective. If you have any questions on the product, or want to report an adverse event or any concerns regarding the product quality, please call 1-888-235-2466 or send an email to [email protected]. A representative will contact you within 2 business days.

Ingredients

Active ingredients: Diphenhydramine hydrochloride 25 mg - Solubilized ibuprofen equal to 200 mg ibuprofen (NSAID)* (present as the free acid and potassium salt) *nonsteroidal anti-inflammatory drug. Inactive ingredients: FD&C blue #1, FD&C red #40, gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol.

Directions

Directions: Do not take more than directed; Adults and children 12 years and over: take 2 capsules at bedtime; do not take more than 2 capsules in 24 hours.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

2.15 x 2.15 x 3.75 inches; 2.08 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products